# SDR DALA2024122612005

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 73,721 hours, 24,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 DTE, ERA 622991-14, MONITOR INSPECTION LOG REPAIR TO FUSELAGE FRAME STA 1560 BW S27R-30 CORROSION. CORRECTIVE ACTION: REF ERA 622991-14. (0725887)
